# SDR SIMA20010593

- Difficulty date: November 11, 2000
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: S535770000602
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION MAINTENANCE REPORTED THE LEFT AFT LOWER WING TO FUSELAGE FITTING AT FRAME 27 RIB 4 BEARING FROZE.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW JIC 535740-RAI-10000-001.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
